MAUDE Adverse Event Report: K2M, INC. SCREW DRIVER W/ THREAD; SIZE 10; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

K2M, INC. SCREW DRIVER W/ THREAD; SIZE 10; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 8801-90034
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that two ozark drivers broke intra-operatively.Surgery was successfully completed with an unknown delay.No adverse consequences or medical intervention were reported.This report will capture the second of two drivers.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Visual, dimensional, material and functional analysis could not be performed as the device associated with this record was not returned.Device history records could not be reviewed as a valid lot number was not provided and could not be obtained.Complaint history records were reviewed for this catalog number, no adverse trends were identified.Initial report states that two ozark drivers broke.This was not confirmed because no images, communication, or product return were received from the field.No additional information regarding this event was ever provided.No root cause was able to be determined and no further investigation for this event is possible at this time as no devices and insufficient information was received.

Brand Name
SCREW DRIVER W/ THREAD; SIZE 10
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key13534966
Report Number3004774118-2022-00062
Device Sequence Number19852017
Product Code LXH
UDI-Device Identifier10888857400863
UDI-Public10888857400863
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8801-90034
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/18/2022
Supplement Date Received by Manufacturer04/15/2022
Initial Report FDA Received Date02/15/2022
Supplement Report FDA Received Date05/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown